# SDR HNAA2018090400210

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 46,848 hours, 40,506 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 1 VALVE CLOSED ADVISORY DISPLAYED AFTER T/O WITH VERY LOW BLEED TEPERATURE. RAN ENGINE 1 ON GROUND AT DIFFERENT THRUST SETTINGS AND PERFORMED ENG BLEED VALVE OPERATIONAL CHECK IAW AMM 36-11-05. NO ISSUES NOTED. OKAY FOR SERVICE.
